# SDR AALA20160316003

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 19,090 hours, 7,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U22
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED OUT OF LIMITS, BETWEEN STATION 344 - 360, LBL 11.  INSTALLED NEW SERVICEABLE INTERCOSTAL IAW AARD 51-00-05-1.  ACFT IN BASE MX.
